# SDR HSYA2012091300001

- Difficulty date: September 13, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N926FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0026
- Aircraft time: 10,659 hours, 15,075 cycles
- Engine: Pwa PT6A114A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Upper Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TOWER ADVISED CREW THAT THE MAIN UPPER CARGO DOOR WAS OPEN AND THAT THE INTERIOR DOOR LINING DEPARTED THE ACFT.  THE CREW DID NOT HAVE A DOOR ANNUNCIATOR LIGHT INDICATION THAT THE DOOR WAS OPEN AND RETURNED TO DEPARTURE IMMEDIATELY, BUT DID NOT DECLARE AN EMERGENCY.  AFTER ARRIVAL, CREW CONFIRMED THAT THE MAIN UPPER CARGO DOOR WAS OPEN. MX INSPECTION AND TROUBLEHOOTING SO FAR INCLUDES DETAILED VISUAL INSPECTION OF CARGO DOOR IAW MM 52-00-00 WITH NO DEFECTS NOTED, OPS AND FUNCTIONAL CHECKED NORMAL.  PERFORMED A DETAILED INSPECTION OF FUSELAGE FRAME, NO DEFECTS NOTED.  MX REPLACED DOOR LINER IAW MM 52-31-00, REV 8.  MX INSPECTED AND RESET CARGO DOOR LIGHT ANNUCIATOR WARNING LIGHT IAW MM 52-71-00, REV 6.  NO DEFECTS NOTED.
